# SDR IPXA2017080920319

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,132 hours, 11,524 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drive Assy
- Condition: Faulted
- Location: Nr 3 Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HAD LEVEL 2  GENERATOR DRIVE 3 FAULT, ONE HOUR, 42 MINUTES INTO FLIGHT. ACCOMPLISHED DISCONNECT IAW AOM & QRH. R & R THE IDG FILTER ELEMENT. RESET INDICATION ZIDG & EPUC. RESERVICED TO LIMIT. RAN ENGINE AND FOUND NO FAULTS FIM 24-20-00-101, AND AMM 24-11-3-24-21-3
